Can't stop crying

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 8/28/2010 11:32 AM (GMT -7)   
I have been crying for 4 days straight. Last week I was on a spiritual high.
I read a great spiritual book and I was transformed into a total connection
with the Divine Source. I was having all kinds of enlightened moments and
synchronistic occurrences. My husband said I seemed a little 'out there' but I
have never felt so close to spirit. I was feeling great when I went to Pdoc for regular
appt. Monday. Then I found out my 17 year old son was made to quit the football
team the day before his first game for bad grades. He has been practicing all summer
in 110 degree heat for 5 hours a day. I have been supporting him and taking him to
practices, I was so happy for him because he just came to live with me last April and I
so wanted his last year of high School to be good. He had been living with his meth-addicted
father who couldn't feed or house him and was a total loser. He wouldn't even take him
to school so his grades really dropped last year. I wanted a fresh start for him here and
then he gets kicked off the team for last years grades. I wanted it to be perfect for him.

That on top of the fact that I am jobless and I live in Vegas...one of the worst hit places for
bad economy. I've waited all week to hear about this job in the art store and they never called back.

And my oldest son is mad at me for not coming to Parents day at his college clear across the country
bc I don't have the money ...plus I don't feel comfortable spending an entire weekend with my ex,(from
another marriage) who was an abusive alcoholic...now reformed...But it's awkward. But I feel guilty.

I am overly sensitive.

I feel trapped. I feel like a loser. I can't stop crying. I refuse to take Abilify bc I have lost 15 lbs
and quit smoking. I am on 20mgs. Celexa and 100mgs. Lamictal. I thought everything was going well
with this combo as I've been on it for a month.

I feel like a disappointment to my husband. He loves me but I don't love me.
I am depressed I know but I don't know what to do and my doc is off on Saturdays.

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 8/28/2010 12:44 PM (GMT -7)   
Thank you It's genetic. It is so reassuring that someone listens and cares out there.
I was afraid to post bc it's scary to put my life out there but I needed support and
you gave it to me. I can't thank you enough. And yes...this Sunday we are going to try
a new church that says, "Come as you are." It's casual enough so maybe it will be a good
experience for all of us and I was hoping they'd have a youth group for my teenager.

Both my kids and my husband are wonderful and I love them dearly...I'm going to try and
take care of myself. I have been on a vegetable, fruit and lean meat diet for 6 weeks and
I can't believe I've gotten depressed. However, I have one downfall...I drink 3 cups of coffee
a day and lately have had it in the afternoon too. Wonder if that is causing the cycling?

I guess this is one of those times in life that 'when it rains it pours.' I just keep thinking I'm
not a good person but I've done nothing wrong to warrant these feelings. Depression skews
perception...I just want to be a success and not a failure like I feel.

I feel a little better...thanks for you post.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40567
   Posted 8/28/2010 1:46 PM (GMT -7)   
Hi Red Lightening,

You are right, depression does skew perception. It makes everything look so bleak and things that are right in front of you, well, you don't even notice them.

I am so happy that your son is with you and not his father. It is going to take a little time to get his grades back up there, but that gives him something to strive for. Let him know that this is an achievable challenge.

Try not to be so hard on yourself. And I wish that you would talk to the doctor about going back on abilify. I take it and it really does help me a lot. Though I am not saying it is the right drug for you, it may not be. Did you stop it because of losing weight? I don't really think it is suppose to cause weight loss. I could be wrong though. I just know that it works well for me, it may take a little while for it to start working for you, but it could help. So please talk to your doctor about it.

Keep trying. Keep focussed. Your older son will understand in time that you couldn't make the graduation. And he will forgive you. He is just disappointed right now. Believe me, he will get over it in time.

Please continue to post. This is a wonderful forum and I feel so fortunate to be a part of it.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

happy bill
Forum Moderator


Date Joined Nov 2008
Total Posts : 1132
   Posted 8/28/2010 7:36 PM (GMT -7)   
 
  I hope you are feelig better, depression sucks big time. Are you stuck in vegas because of your husbands job or can you move to a better area of the country for a job?
 
   And keep posting here, maybe we can give you a little lift to help you thru this.
 
  BIll  
"If Life Gives You Lemons, Make Lemonade"



"It isn't my fault that i am BiPolar, It is my responsibility how i treat it so that i don't hurt others or myself." Happy Bill



Meds. Respirdal 0.5 a day, more if needed.

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 8/29/2010 7:20 AM (GMT -7)   
Thanks everybody...you all have been wonderfully supportive...I know you know how much that means.
We have to stay in Vegas for now bc of my husband's job but he's going to start looking for something
else soon. And the Abilify made me Gain weight unfortunately...a lot of it. So one good thing is I have lost
weight since I've been off of it and I know for me that a weight gainer drug is just as bad for me even
though it may help moods. I have to find a concoction that doesn't make me gain weight or I end up getting even
more depressed about being overweight. Just the way I am.

Anyway I didn't wake up crying which is a good thing...got plenty of rest...now I have to face the grocery store
which seems impossible but maybe I can get someone to go with me. Love to you all!!!

tortoise11
Veteran Member


Date Joined Jan 2010
Total Posts : 2896
   Posted 8/29/2010 7:47 AM (GMT -7)   
Hi red. It sounds like you are doing a little bit better this morning?

You don't have to do all your grocery shopping at once! Maybe just get your produce today. Go back in a few days and get the dry goods. Don't overwhelm yourself - even if you do get the support of a friend.

Good luck - stay well!
Bipolar 1
Borderline Personality Disorder
Post Traumatic Stress Disorder
Panic Disorder

Depakote, Abilify - FAIL; Seroquel - Epic Fail
Lamictal 150mg (up to 200mg soon), Klonopin 0.5mg as needed, starting Seroquel XR 50mg soon

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 8/30/2010 8:25 AM (GMT -7)   
hey red,

Just wanted to post a hug for you. I am sorry for this tough time for you. Keep us posted and like tortoise said, don't overwhelm yourself.
 
Mogs
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 7:29 PM (GMT -7)
There are a total of 2,731,919 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151134 registered members. Please welcome our newest member, Linda Bee.
293 Guest(s), 14 Registered Member(s) are currently online.  Details
bluelyme, Helgramite, jennydancingfish, Xmaslover, Ljm2014, White Bird, Linda Bee, poohcheez, kcsmith72, Randy Eichner, Tall Allen, multifacetedme, julymorning, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer